Trisectrices des angles d'un triangle
Annales scientifiques de l'École Normale Supérieure, Serie 3, Volume 71 (1954) no. 2, pp. 191-212.
@article{ASENS_1954_3_71_2_191_0,
     author = {Gambier, M.-B.},
     title = {Trisectrices des angles d'un triangle},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {191--212},
     publisher = {Elsevier},
     volume = {3e s{\'e}rie, 71},
     number = {2},
     year = {1954},
     doi = {10.24033/asens.1022},
     zbl = {0056.13902},
     mrnumber = {16,848b},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/asens.1022/}
}
TY  - JOUR
AU  - Gambier, M.-B.
TI  - Trisectrices des angles d'un triangle
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1954
DA  - 1954///
SP  - 191
EP  - 212
VL  - 3e s{\'e}rie, 71
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1022/
UR  - https://zbmath.org/?q=an%3A0056.13902
UR  - https://www.ams.org/mathscinet-getitem?mr=16,848b
UR  - https://doi.org/10.24033/asens.1022
DO  - 10.24033/asens.1022
LA  - fr
ID  - ASENS_1954_3_71_2_191_0
ER  - 
%0 Journal Article
%A Gambier, M.-B.
%T Trisectrices des angles d'un triangle
%J Annales scientifiques de l'École Normale Supérieure
%D 1954
%P 191-212
%V 3e s{\'e}rie, 71
%N 2
%I Elsevier
%U https://doi.org/10.24033/asens.1022
%R 10.24033/asens.1022
%G fr
%F ASENS_1954_3_71_2_191_0
Gambier, M.-B. Trisectrices des angles d'un triangle. Annales scientifiques de l'École Normale Supérieure, Serie 3, Volume 71 (1954) no. 2, pp. 191-212. doi : 10.24033/asens.1022. http://www.numdam.org/articles/10.24033/asens.1022/

[1] F. Morley, Metric of the plane n-line (Trans. Amer. Math. Soc., t. 1, 1900, p. 97-115 ; t. 8, 1907, p. 14-24). | JFM | MR

F. et F. V. Morley, Inversive Geometry, p. 243. | JFM

[2] F. Glanville Taylor et W. L. Marr, The six trisectors of each of the angles of a triangle (Proc. Edinburgh Math. Soc., t. 32, 1913, p. 119-132). | JFM

F. Glanville Taylor, The relation of Morley's theorem to the Hessian Axis and Circumcentre (Ibid., t. 32, 1913, p. 132-136). | JFM

W. L. Marr, Morley's trisection theorem, an extension and its relation to the Circles of Apollonius (Ibid., t. 32, 1913, p. 136-150). | JFM

[3] R. Bricard, Nouv. Ann. Math., (5), t. 1, 1922, p. 254-258 ; t. 2, 1923, p. 241-254. | JFM | Numdam

[4] X-Information, avril 1931, mai 1931, mai 1937.

[5] B. Gambier, Ens. scient., juillet 1931, janvier 1932, juillet 1937 ; Bull. Sc. Math., t, 61, 1937, p. 360-369 ; Mathesis, t. 58, 1949, p. 174-215.

[6] J. Marchand, Ens. math., t. 29, 1930, p. 289-299. | JFM

[7] H. Lebesgue, Ens. math., t. 38, 1940, p. 39-58. | JFM | MR | Zbl

Cited by Sources: